# SDR AALA951044

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Corroded
- Location: Fs 643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN FOUND CORRODED.  REFINISH BLENDED AREA.  FABRICATE AND INSTALL DOUBLER .071 THICK PER 767 SRM 53-00-01 FIGURE 201.  APPLY CORROSION INHIBITING COMPOUND TO THE INTERIOR OF REPAIR PER ENGINEERING MRB 767-234.  (M)
